Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 1
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    FRAENKEL, L. E. and HARWIN, P. J. 2010. On the local uniqueness and the profile of the extreme Stokes wave. European Journal of Applied Mathematics, Vol. 21, Issue. 02, p. 137.

  • European Journal of Applied Mathematics, Volume 21, Issue 2
  • April 2010, pp. 165-180

The behaviour near the crest of an extreme Stokes wave

  • L. E. FRAENKEL (a1)
  • DOI:
  • Published online: 01 February 2010

In the preceding paper by Fraenkel & Harwin, the existence theorem leaves a gap in the description of the extreme wave that is constructed there. The form of the wave in a neighbourhood of the crest is not described accurately enough. This weakness is repaired in the present paper.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[1]C.J. Amick & L.E. Fraenkel (1987) On the behavior near the crest of waves of extreme form. Trans. Amer. Math. Soc. 299, 273298.

[5]J.B. McLeod (1987) The asymptotic behavior near the crest of waves of extreme form. Trans. Amer. Math. Soc. 299, 299302.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

European Journal of Applied Mathematics
  • ISSN: 0956-7925
  • EISSN: 1469-4425
  • URL: /core/journals/european-journal-of-applied-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *